# SDR 9603289605

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE RIGHT PYLON AFT SPAR UPPER FORWARD INBOARD FITTING APPROXIMATELY FS 1038.  REPLACED FITTING PER SRM 51-30-25.
